Journal of Siberian Federal University. Mathematics & Physics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2020, Volume 13, Issue 5, Pages 568–573 (Mi jsfu863)  

On a problem that does not have basis property of root vectors, associated with a perturbed regular operator of multiple differentiation

Nurlan S. Imanbaevab

a South Kazakhstan State Pedagogical University, Shymkent, Kazakhstan
b Institute of Mathematics and Mathematical Modeling, Almaty, Kazakhstan

Abstract: A spectral problem for a multiple differentiation operator with integral perturbation of boundary value conditions which are regular but not strongly regular is considered in the paper. The feature of the problem is the absence of the basis property of the system of root vectors. A characteristic determinant of the spectral problem is constructed. It is shown that absence of the basis property of the system of root functions of the problem is unstable with respect to the integral perturbation of the boundary value condition.

Keywords: multiple differentiation operator, integral perturbation of boundary value conditions, basis property, root vectors, system of eigenfunctions and associated functions, eigenvalue, characteristic determinant.

DOI: https://doi.org/10.17516/1997-1397-2020-13-5-568-573

Full text: PDF file (94 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.9
Received: 18.05.2020
Received in revised form: 30.06.2020
Accepted: 04.07.2020
Language:

Citation: Nurlan S. Imanbaev, “On a problem that does not have basis property of root vectors, associated with a perturbed regular operator of multiple differentiation”, J. Sib. Fed. Univ. Math. Phys., 13:5 (2020), 568–573

Citation in format AMSBIB
\Bibitem{Ima20}
\by Nurlan~S.~Imanbaev
\paper On a problem that does not have basis property of root vectors, associated with a perturbed regular operator of multiple differentiation
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2020
\vol 13
\issue 5
\pages 568--573
\mathnet{http://mi.mathnet.ru/jsfu863}
\crossref{https://doi.org/10.17516/1997-1397-2020-13-5-568-573}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000580315300005}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu863
  • http://mi.mathnet.ru/eng/jsfu/v13/i5/p568

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:33
    Full text:18
    References:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021